I have not tried Citalopram, but have bad anixety. It has made lose alot of weight. I really can't affort to lose weight because I am of small structure. It is amazing what anxiety could do to one in no time at all. I also lost 8 lbs.
Everything is going to be fine but here is what I would suggest to get you through this. You need to talk to your doctor. 8 pounds in that amount of time is very unhealthy. Maybe your doctor can give you a Klonapin to help with the transition of getting on a new medication. Until that though, this is what I would suggest you try eating. Try little meals throughout the day, so soup, smoothies, crackers, then also maybe start to drink ensure or boost (you can by those at a grocery store or a pharmacy). Also try to drink a lot of water and maybe some Gatorade. That is what I did. If the nausea last longer then two weeks, you might not be on the right medication. You are probably really anxious now about losing so much weight which might not be helping the nausea, that's why I think it might help to be on something like a klonapin or xanax just to get you through this little obstacle. You will be fine though, and don't worry you will absolutely gain the weight back when you are feeling better. Stay strong!
I'm also feeling especially drained, and the past two mornings my anxiety has seemed more severe, and also resembling depression. Yesterday afternoon I felt better for about 3 hours, and then suddenly started to feel crappy again. I'm getting really worried about this.